# SDR SWIA2025120200825

- Difficulty date: August 25, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT, LBL12 BETWEEN BS 250 - 280 CRACKED TRANS 30724720.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-42-06-001-001-A01, AND DWG CC670-33052, REV G.
